| Model Number |
E7509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burn(s) (1757); Erythema (1840); Partial thickness (Second Degree) Burn (2694); Blister (4537)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (serial #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 3 to 4 days after the procedure, the patient presented a sun burn like wound on skin at body areas touching operation bed.
Event or Problem Description
It was reported that 3 to 4 days after the procedure, the patient presented a sun burn like wound on skin at body areas touching operation bed.Based on the photos received, the patient had redness and blistering on the back and buttocks area, classified as a second-degree burn.
Additional Manufacturer Narrative
Additional information: b5, h6 (fdp, ime).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted a burn occurring on the tissue of the patient.It could not be determined what caused the burn based on the photo sample provided.Functional testing found that without receiving the device, a detailed investigation could not be performed for the reported complaint.It was reported that the patient presented a sunburn-like wound on the skin in body areas touching the operating bed.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.